# SDR CALA2022032500774

- Difficulty date: March 23, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28967
- Aircraft time: 86,508 hours, 21,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N56501
- Condition: Corroded
- Location: Bs1675bl0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCRIBED FROM HAECO NR 9284825. B757-53-3-0579/CBN AFT WET AREA FLOOR SUPPORT CHANNEL CORRODED AT FASTENER HOLE BS 1675, BL 0. DOT: T679. REMOVED AND REPLACED FLOOR SUPPORT CHANNEL IAW B757-200 SRM 51-4 0-02 AND BAC DWG 146N5230 REV-. REMOVED AND REINSTALLED GUSSET I AW B757-200 SRM 51-40-02 AND BAC DWG 146N5230 REV-.  REF HAECO G SO MECH V899876, INSP QC021
